Alert archive / Ohio / Wind Chill Advisories in 2022

Wind Chill Advisory 2, NWS Cleveland, OH

January 26, 2022Crawford County, Erie County, Pennsylvania; 28 counties in Ohio

NWS Cleveland, OH issued this wind chill advisory at Jan 26, 2022, 2:25 PM EST for Crawford County, Erie County, Pennsylvania; 28 counties in Ohio. It took effect at Jan 26, 2022, 7:00 PM EST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Jan 26, 2022, 2:25 PM EST (19:25 UTC)
In effect from
Jan 26, 2022, 7:00 PM EST
Expired
Jan 27, 2022, 11:00 AM EST
In force
16 hr
Issued by
NWS Cleveland, OH
All 30 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.4 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2022-01-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2022-01-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
816 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

537 
WWUS41 KCLE 261925
WSWCLE

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cleveland OH
225 PM EST Wed Jan 26 2022

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-270330-
/O.NEW.KCLE.WC.Y.0002.220127T0000Z-220127T1600Z/
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-
Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-
Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie-
Southern Erie-
Including the cities of Toledo, Bowling Green, Perrysburg, 
Port Clinton, Oak Harbor, Genoa, Fremont, Bellevue, Clyde, 
Sandusky, Huron, Lorain, Elyria, North Ridgeville, Avon Lake, 
Cleveland, Mentor, Willoughby, Eastlake, Painesville, Willowick, 
Wickliffe, Chardon, South Russell, Bainbridge, Chesterland, 
Middlefield, Burton, Jefferson, Orwell, Andover, Roaming Shores, 
Findlay, Tiffin, Fostoria, Norwalk, Willard, Brunswick, Medina, 
Wadsworth, Akron, Kent, Aurora, Streetsboro, Ravenna, Warren, 
Niles, Upper Sandusky, Carey, Bucyrus, Galion, Crestline, 
Mansfield, Ashland, Wooster, Orrville, Rittman, Canton, 
Massillon, Alliance, Youngstown, Boardman, Austintown, Marion, 
Mount Gilead, Cardington, Millersburg, Killbuck, Mount Vernon, 
Ashtabula, Conneaut, Geneva, Erie, Edinboro, Corry, Union City, 
Meadville, and Titusville
225 PM EST Wed Jan 26 2022

...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 11 AM
EST THURSDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  15 below zero.

* WHERE...Portions of northwest Pennsylvania and north central, 
  northeast and northwest Ohio.

* WHEN...From 7 PM this evening to 11 AM EST Thursday.

* IMPACTS...The cold wind chills could result in hypothermia if 
  precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
4 follow-up statements
390 
WWUS41 KCLE 270303
WSWCLE

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cleveland OH
1003 PM EST Wed Jan 26 2022

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-271115-
/O.CON.KCLE.WC.Y.0002.000000T0000Z-220127T1600Z/
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-
Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-
Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie-
Southern Erie-
Including the cities of Toledo, Bowling Green, Perrysburg, 
Port Clinton, Oak Harbor, Genoa, Fremont, Bellevue, Clyde, 
Sandusky, Huron, Lorain, Elyria, North Ridgeville, Avon Lake, 
Cleveland, Mentor, Willoughby, Eastlake, Painesville, Willowick, 
Wickliffe, Chardon, South Russell, Bainbridge, Chesterland, 
Middlefield, Burton, Jefferson, Orwell, Andover, Roaming Shores, 
Findlay, Tiffin, Fostoria, Norwalk, Willard, Brunswick, Medina, 
Wadsworth, Akron, Kent, Aurora, Streetsboro, Ravenna, Warren, 
Niles, Upper Sandusky, Carey, Bucyrus, Galion, Crestline, 
Mansfield, Ashland, Wooster, Orrville, Rittman, Canton, 
Massillon, Alliance, Youngstown, Boardman, Austintown, Marion, 
Mount Gilead, Cardington, Millersburg, Killbuck, Mount Vernon, 
Ashtabula, Conneaut, Geneva, Erie, Edinboro, Corry, Union City, 
Meadville, and Titusville
1003 PM EST Wed Jan 26 2022

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST
THURSDAY...

* WHAT...Very cold wind chills expected. Wind chills of 10 below
  to 20 below zero.

* WHERE...Portions of northwest Pennsylvania and north central, 
  northeast and northwest Ohio.

* WHEN...From 7 PM this evening to 11 AM EST Thursday.

* IMPACTS...The cold wind chills could result in frostbite or hypothermia
  if precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
736 
WWUS41 KCLE 270803
WSWCLE

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cleveland OH
303 AM EST Thu Jan 27 2022

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-271600-
/O.CON.KCLE.WC.Y.0002.000000T0000Z-220127T1600Z/
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-
Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-
Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie-
Southern Erie-
Including the cities of Toledo, Bowling Green, Perrysburg, 
Port Clinton, Oak Harbor, Genoa, Fremont, Bellevue, Clyde, 
Sandusky, Huron, Lorain, Elyria, North Ridgeville, Avon Lake, 
Cleveland, Mentor, Willoughby, Eastlake, Painesville, Willowick, 
Wickliffe, Chardon, South Russell, Bainbridge, Chesterland, 
Middlefield, Burton, Jefferson, Orwell, Andover, Roaming Shores, 
Findlay, Tiffin, Fostoria, Norwalk, Willard, Brunswick, Medina, 
Wadsworth, Akron, Kent, Aurora, Streetsboro, Ravenna, Warren, 
Niles, Upper Sandusky, Carey, Bucyrus, Galion, Crestline, 
Mansfield, Ashland, Wooster, Orrville, Rittman, Canton, 
Massillon, Alliance, Youngstown, Boardman, Austintown, Marion, 
Mount Gilead, Cardington, Millersburg, Killbuck, Mount Vernon, 
Ashtabula, Conneaut, Geneva, Erie, Edinboro, Corry, Union City, 
Meadville, and Titusville
303 AM EST Thu Jan 27 2022

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS
MORNING...

* WHAT...Very cold wind chills occurring. Wind chills of 10 to 20
  below zero.

* WHERE...Portions of northwest Pennsylvania and north central, 
  northeast and northwest Ohio.

* WHEN...Until 11 AM EST this morning.

* IMPACTS...The cold wind chills could result in frostbite or
  hypothermia if precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
498 
WWUS41 KCLE 271430
WSWCLE

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cleveland OH
930 AM EST Thu Jan 27 2022

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-271600-
/O.CON.KCLE.WC.Y.0002.000000T0000Z-220127T1600Z/
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-
Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-
Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie-
Southern Erie-
Including the cities of Toledo, Bowling Green, Perrysburg, 
Port Clinton, Oak Harbor, Genoa, Fremont, Bellevue, Clyde, 
Sandusky, Huron, Lorain, Elyria, North Ridgeville, Avon Lake, 
Cleveland, Mentor, Willoughby, Eastlake, Painesville, Willowick, 
Wickliffe, Chardon, South Russell, Bainbridge, Chesterland, 
Middlefield, Burton, Jefferson, Orwell, Andover, Roaming Shores, 
Findlay, Tiffin, Fostoria, Norwalk, Willard, Brunswick, Medina, 
Wadsworth, Akron, Kent, Aurora, Streetsboro, Ravenna, Warren, 
Niles, Upper Sandusky, Carey, Bucyrus, Galion, Crestline, 
Mansfield, Ashland, Wooster, Orrville, Rittman, Canton, 
Massillon, Alliance, Youngstown, Boardman, Austintown, Marion, 
Mount Gilead, Cardington, Millersburg, Killbuck, Mount Vernon, 
Ashtabula, Conneaut, Geneva, Erie, Edinboro, Corry, Union City, 
Meadville, and Titusville
930 AM EST Thu Jan 27 2022

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS
MORNING...

* WHAT...Very cold wind chills occurring. Wind chills of 10 to 15 
  below zero.

* WHERE...Portions of northwest Pennsylvania and north central, 
  northeast and northwest Ohio.

* WHEN...Until 11 AM EST this morning.

* IMPACTS...The cold wind chills could result in frostbite or 
  hypothermia if precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
121 
WWUS41 KCLE 271600
WSWCLE

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cleveland OH
1100 AM EST Thu Jan 27 2022

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-271700-
/O.EXP.KCLE.WC.Y.0002.000000T0000Z-220127T1600Z/
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-
Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-
Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie-
Southern Erie-
Including the cities of Toledo, Bowling Green, Perrysburg, 
Port Clinton, Oak Harbor, Genoa, Fremont, Bellevue, Clyde, 
Sandusky, Huron, Lorain, Elyria, North Ridgeville, Avon Lake, 
Cleveland, Mentor, Willoughby, Eastlake, Painesville, Willowick, 
Wickliffe, Chardon, South Russell, Bainbridge, Chesterland, 
Middlefield, Burton, Jefferson, Orwell, Andover, Roaming Shores, 
Findlay, Tiffin, Fostoria, Norwalk, Willard, Brunswick, Medina, 
Wadsworth, Akron, Kent, Aurora, Streetsboro, Ravenna, Warren, 
Niles, Upper Sandusky, Carey, Bucyrus, Galion, Crestline, 
Mansfield, Ashland, Wooster, Orrville, Rittman, Canton, 
Massillon, Alliance, Youngstown, Boardman, Austintown, Marion, 
Mount Gilead, Cardington, Millersburg, Killbuck, Mount Vernon, 
Ashtabula, Conneaut, Geneva, Erie, Edinboro, Corry, Union City, 
Meadville, and Titusville
1100 AM EST Thu Jan 27 2022

...WIND CHILL ADVISORY WILL EXPIRE AT 11 AM EST THIS MORNING...

Temperatures have warmed allowing the coldest wind chills to
subside.

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this wind chill advisory went out at Jan 26, 6:37 AM EST, 7 hours 48 minutes earlier.

Area forecast discussion, Jan 26, 6:37 AM EST, 7 hours 48 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
637 AM EST Wed Jan 26 2022

.SYNOPSIS...
High pressure will remain over the region through today as a
weak trough lingers across the central Great Lakes. Low pressure
will move southeast across the area late Thursday into Friday.
High pressure will return across the area again by the weekend.

&&

.NEAR TERM /THROUGH THURSDAY/...
Lake effect snow is beginning to wind down across Northeast
Ohio, but is increasing in coverage and intensity across
Northwest Pennsylvania again, evident in the nighttime
micrphysics and infrared satellite imagery. This lake effect
activity should persist through the morning and drop another 1
to 3 inches of snow. Elsewhere, anticipating generally an inch
of snow or less.

Previous Discussion...
Lake effect snow continues across the snowbelt this morning
with the best rates appearing to reside along the I-90 corridor
in the vicinity of the OH/PA border. Moderate to heavy spurts of
lake effect snow will continue in this general area through the
morning as lift is maximized in a saturated DGZ, allowing for
efficient snow ratios of 20 to 25:1. In the advisory area, we
are still expecting an additional 2 to possibly 4 inches, with
any 4 inch reports likely to be found across northeast Ashtabula
County. In the warning area, an additional 3 to 6 inches of snow
still appears likely with snow persisting through the morning
and perhaps into the early afternoon. Elsewhere, the lake
effect activity should be relatively light given a lack of
moisture. Any residual lake effect snow will begin to diminish
by late morning and early afternoon across the snowbelt as the
low-level wind field becomes southwesterly with an approaching
ridge.

In addition, we have hoisted a wind chill advisory for several
counties along the I-75 corridor across Northwest Ohio through
10 AM. Wind chills are also nearing -10F or briefly exceeding
-10F in this area with winds remaining elevated in the 5 to 10
 mph range under clear skies. Temperatures during will be
 frigid,  with highs struggling to reach the mid teens, along
 with wind chill temperatures in the single digits. By tonight,
 temperatures will bottom out near 0 again, and we'll need to
 monitor wind trends, especially across Northeast OH and
 Northwest PA for any potential headlines, as wind chills may
 exceed -10F.

High temperatures rebound into the upper 20s to lower 30s by
Thursday as the next system approaches the region, arriving by
late Thursday afternoon into the evening.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
The upper level pattern continues to bring cold surges of Arctic air
with a deep upper level trough extending southward from the Hudson
Bay region of Canada. A positively titled trough will extend from
the Great Lakes region into the Rockies Thursday night. The upper
level trough becomes neutral on Friday over the Great Lakes southward
to the northern Gulf Coast. This upper level trough becomes more
negatively tilted closer to the East Coast by Friday night which
will develop a severe Nor'easter for portions of the Northeast
Region over the weekend. This big winter storm will stay east of our
region but will have huge impacts for anyone traveling through that
part of the country.

Another Arctic cold front will move through the area Thursday night
into early Friday morning with an area of light snow for most of the
area. Widespread light, fluffy accumulations will be possible for
most of northern Ohio into NW PA. We will see a north to north-
northeast low level flow behind the front on Friday. Any open water
that is still left of Lake Erie will aid in development of Lake
effect snow showers for north central and northeast Ohio as well as
NW PA. We may even have a little help and moisture connection from
Lake Huron with the northerly component of the flow. Additional light
accumulations of a couple inches will be possible for the primary and
secondary Snowbelt on Friday into Friday night. High pressure will
build over Ohio by Saturday afternoon with lighter winds and very
cold temps. High temperatures Friday and Saturday will be in the
teens to lower 20s and overnight lows in the single digits if not a
little colder. Wind chill values will likely be sub-zero through
this period as well.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
The center of high pressure will be nearby Saturday evening with
mostly clear skies and light winds. We will have our coldest
temperatures this weekend on Saturday night into early Sunday
morning. Light southerly winds return on Sunday with a slow rebound
in the afternoon highs which will be in the middle to upper 20s. The
weather pattern starts a dramatic change by Monday with the upper
level trough moving out of the Great Lakes region and upper level
ridging builds in from the west. Monday's afternoon highs may try to
crack the freezing mark, in the lower 30s. We will continue the warm
up into middle of next week with high temps making a run at 40
degrees. The storm track will also make a dramatic shift by the
middle of next week which could be milder weather for a few days and
very wet. Something else to keep in mind for the middle of next
week, we have a lot of water in our snow pack on the ground. If we
get much milder weather and rainfall on top of that, we could see
some hydro concerns and flooding impacts.

&&

.AVIATION /12Z Wednesday THROUGH Sunday/...
Generally VFR across a majority of the TAF sites this morning
with the exception of ERI, where IFR conditions associated with
lake effect snow. IFR conditions should continue into mid-
morning, before improving to MVFR by late morning through the
afternoon. Elsewhere, anticipate mainly VFR conditions to
persist through the TAF period.

West to northwest winds are generally light across the TAF sites
this morning, 5 to 10 knots. Light winds will continue through
much of the TAF period. By late in the TAF period, winds will
shift more southerly, increasing closer to 10 knots.

Outlook...Non-VFR likely with snow and lower ceilings Thursday
night through Friday. Non-VFR may return across NE OH and NW PA
late Sunday.

&&

.MARINE...
Westerly winds 10 to 20 knots are expected today on the lake as
Arctic high pressure builds in from the west. The winds will become
light and from the southwest or south by this evening. Southwest
winds will increase 10 to 20 knots by late tonight into Thursday
morning. Gusty southwest winds of 15 to 20 knots will continue on
Thursday ahead of an approaching cold front. Northerly winds 10 to
20 knots will follow behind the cold front late Thursday night into
Friday. High pressure will be near the lake by Saturday with lighter
winds. South to southwest winds 10 to 15 knots will return later on
Sunday and continue into Monday. Any waves on the lake will be
highest over the central basin of the lake in ice free areas.

Ice cover on Lake Erie will continue to expand through the
weekend.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Winter Weather Advisory until 10 AM EST this morning for
     OHZ012-014-089.
     Wind Chill Advisory until 10 AM EST this morning for OHZ006-
     017-027-036.
PA...Winter Storm Warning until 1 PM EST this afternoon for PAZ001-
     002.
MARINE...None.

&&

SYNOPSIS...Kahn
NEAR TERM...Kahn
SHORT TERM...Griffin
LONG TERM...Griffin
AVIATION...Kahn
MARINE...Griffin
Hazardous weather outlook, Jan 26, 3:40 AM EST, 10 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
340 AM EST Wed Jan 26 2022

OHZ003-007>011-013-018>023-028>033-037-038-047-PAZ003-270845-
Lucas-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Geauga-Seneca-Huron-
Medina-Summit-Portage-Trumbull-Crawford-Richland-Ashland-Wayne-Stark-
Mahoning-Morrow-Holmes-Knox-
340 AM EST Wed Jan 26 2022

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Sub-zero wind chill values are likely tonight into Thursday morning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ006-017-027-036-270845-
Wood-Hancock-Wyandot-Marion-
340 AM EST Wed Jan 26 2022

...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Chill Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ012-014-089-270845-
Lake-Ashtabula Inland-Ashtabula Lakeshore-
340 AM EST Wed Jan 26 2022

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...

This Hazardous Weather Outlook is for northeast Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

Sub-zero wind chill values are likely tonight into Thursday morning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ001-002-270845-
Northern Erie-Southern Erie-
340 AM EST Wed Jan 26 2022

...WINTER STORM WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

Sub-zero wind chill values are likely tonight into Thursday morning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-270845-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
340 AM EST Wed Jan 26 2022

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jan 26, 10:37 AM EST, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1037 AM EST WED JAN 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     SNOW             1 NNW GIRARD            42.01N  80.33W
01/26/2022  M5.0 INCH        ERIE               PA   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0500 AM     SNOW             2 NW EDINBORO           41.90N  80.16W
01/26/2022  M2.0 INCH        ERIE               PA   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0600 AM     SNOW             4 SE HARBORCREEK        42.13N  79.89W
01/26/2022  M3.0 INCH        ERIE               PA   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0600 AM     SNOW             1 ENE JEFFERSON         41.74N  80.76W
01/26/2022  M2.0 INCH        ASHTABULA          OH   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0610 AM     HEAVY SNOW       2 WSW ERIE              42.12N  80.13W
01/26/2022  M7.1 INCH        ERIE               PA   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0650 AM     SNOW             2 ESE ERIE              42.11N  80.05W
01/26/2022  M4.3 INCH        ERIE               PA   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0650 AM     SNOW             3 NNE SAYBROOK          41.88N  80.86W
01/26/2022  M2.5 INCH        ASHTABULA          OH   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0658 AM     SNOW             1 WNW CHERRY HILL       41.92N  80.47W
01/26/2022  M4.8 INCH        ERIE               PA   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0700 AM     SNOW             3 W ASHTABULA           41.88N  80.86W
01/26/2022  M3.5 INCH        ASHTABULA          OH   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0700 AM     HEAVY SNOW       3 ENE MCKEAN            42.02N  80.09W
01/26/2022  M6.0 INCH        ERIE               PA   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0700 AM     SNOW             4 W COLT STATION        42.12N  79.90W
01/26/2022  M3.7 INCH        ERIE               PA   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0700 AM     SNOW             3 WNW SPRINGBORO        41.82N  80.43W
01/26/2022  M4.0 INCH        CRAWFORD           PA   CO-OP OBSERVER

            24-HOUR SNOWFALL.

0700 AM     SNOW             3 ENE TRUMBULL          41.70N  80.91W
01/26/2022  M2.5 INCH        ASHTABULA          OH   TRAINED SPOTTER

            24-HOUR SNOWFALL.

0715 AM     HEAVY SNOW       1 SSE KELLOGGSVILLE     41.85N  80.61W
01/26/2022  M7.0 INCH        ASHTABULA          OH   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0715 AM     SNOW             4 S WESLEYVILLE         42.08N  80.01W
01/26/2022  M4.0 INCH        ERIE               PA   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0800 AM     HEAVY SNOW       2 ESE MONROE CENTER     41.83N  80.53W
01/26/2022  M6.0 INCH        ASHTABULA          OH   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0800 AM     SNOW             1 WNW NORTH EAST        42.22N  79.86W
01/26/2022  M2.5 INCH        ERIE               PA   COCORAHS

            24-HOUR SNOWFALL.

0820 AM     SNOW             2 S ASHTABULA           41.85N  80.80W
01/26/2022  M2.8 INCH        ASHTABULA          OH   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0822 AM     HEAVY SNOW       2 S NORTH EAST          42.18N  79.83W
01/26/2022  M6.0 INCH        ERIE               PA   COCORAHS

            24-HOUR SNOWFALL.

0825 AM     SNOW             2 ESE PIERPONT          41.74N  80.55W
01/26/2022  M3.5 INCH        ASHTABULA          OH   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0855 AM     HEAVY SNOW       2 W AVONIA              42.05N  80.30W
01/26/2022  M6.5 INCH        ERIE               PA   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0900 AM     SNOW             3 E SOUTH MADISON       41.73N  80.99W
01/26/2022  M2.0 INCH        ASHTABULA          OH   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0920 AM     SNOW             1 WSW CONNEAUT          41.93N  80.59W
01/26/2022  M4.0 INCH        ASHTABULA          OH   TRAINED SPOTTER

            12-HOUR SNOWFALL.

&&

EVENT NUMBER CLE2200836
EVENT NUMBER CLE2200837
EVENT NUMBER CLE2200838
EVENT NUMBER CLE2200839
EVENT NUMBER CLE2200840
EVENT NUMBER CLE2200841
EVENT NUMBER CLE2200842
EVENT NUMBER CLE2200843
EVENT NUMBER CLE2200844
EVENT NUMBER CLE2200845
EVENT NUMBER CLE2200846
EVENT NUMBER CLE2200847
EVENT NUMBER CLE2200848
EVENT NUMBER CLE2200849
EVENT NUMBER CLE2200850
EVENT NUMBER CLE2200851
EVENT NUMBER CLE2200852
EVENT NUMBER CLE2200853
EVENT NUMBER CLE2200854
EVENT NUMBER CLE2200855
EVENT NUMBER CLE2200856
EVENT NUMBER CLE2200857
EVENT NUMBER CLE2200858

SI
Local storm report, Jan 26, 10:57 AM EST, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1057 AM EST WED JAN 26 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     SNOW             1 NW HARBORCREEK        42.18N  79.98W
01/26/2022  M5.0 INCH        ERIE               PA   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0700 AM     HEAVY SNOW       ERIE INTL AIRPORT       42.08N  80.18W
01/26/2022  M6.4 INCH        ERIE               PA   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0922 AM     SNOW             2 ESE SOUTH THOMPSON    41.64N  81.01W
01/26/2022  M2.1 INCH        GEAUGA             OH   TRAINED SPOTTER

            12-HOUR SNOWFALL.

1045 AM     SNOW             2 NW EDINBORO           41.90N  80.16W
01/26/2022  M4.0 INCH        ERIE               PA   TRAINED SPOTTER

            12-HOUR SNOWFALL.

&&

EVENT NUMBER CLE2200859
EVENT NUMBER CLE2200860
EVENT NUMBER CLE2200861
EVENT NUMBER CLE2200862

SI
Special weather statement, Jan 26, 1:04 PM EST, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Cleveland OH
104 PM EST Wed Jan 26 2022

PAZ001-002-262100-
Northern Erie-Southern Erie-
Including the cities of Erie, Edinboro, Corry, and Union City
104 PM EST Wed Jan 26 2022

...Lingering Lake Effect Snow to Continue Across Erie County
Pennsylvania This Afternoon...

Some lake effect snow showers will continue across portions of
Erie County PA over the next couple of hours. New snow
accumulations will be light of one inch or so and no additional
impacts are expected across the area. However, continued impacts
on local interstates and roadways from earlier lake effect snow
will cause hazardous travel into the early afternoon commute.

Sefcovic

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 26, 12:53 AM ESTWinter Storm WarningCLEErie12 hr
Jan 26, 2:53 AM ESTWind Chill AdvisoryCLEHancock, Marion, Wood, Wyandot7 hr
Jan 26, 8:07 AM ESTSpecial Weather StatementCLEAshtabula, Cuyahoga, Geauga, Lake, Lorain53 min

Nearby

Wind Chill Advisories in Ohio, 2022Wind Chill Advisories in Pennsylvania, 2022Every wind chill advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.